MAUDE Adverse Event Report: TIDI PRODUCTS LLC KEEPSAFE DELUXE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED

TIDI PRODUCTS LLC KEEPSAFE DELUXE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Model Number 8374
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned even after multiple attempts; however, the customer provided pictures of the alarm in question.This event is reported solely on the information provided by the customer.A review of the images provided by the customer shows surface scratches and sticky residue on the exterior housing as signs of normal wear and tear.The image of the sensor receptacle has bent connector pins inside that may have contributed to reported issue for not functioning properly.This could be caused by removing the sensor connector rj-11 of the sensor pad without pushing on the release tab, by stretching the sensor cable such as the cable being caught with a bed mechanism or heavy equipment, or by inserting a foreign object into the sensor receptacle causing the connector pins inside to be bent.Being that the unit is four years old since it was manufactured, it is unlikely that manufacturing non-conformity contributed to the reported complaint, and the most probable cause is normal wear and tear.An investigation of similar complaints revealed several potential causes, including damage to either the alarm sensor receptacle or the sensor rj-11 clip.Damage to the sensor receptacle can cause the pins inside to become stuck down, either triggering no alarm or false alarm.It can also cause the sensor cable to not have a secure fit with the receptacle, allowing for movement to affect the function.Likewise, with damage to the sensor cable clip.Other causes, such as corrosion and moisture damage, are also a possibility.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer states that the alarm is malfunctioning.The alarm does not consistently sense when weight is removed from a sensor pad.It will sometimes blink red and then sometimes green.Batteries have had intermittent issues.

Brand Name
KEEPSAFE DELUXE
Common Device Name
FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key17889209
Report Number2182318-2023-00093
Device Sequence Number17877197
Product Code PJO
UDI-Device Identifier10190676002143
UDI-Public10190676002143
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8374
Device Catalogue Number8374
Device Lot Number1942KE0489
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown